It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

Xanax withdrawl




Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 02-02-2016, 07:23 AM   #1
Summergirl1977
Junior Member
(female)
 
Join Date: May 2014
Location: Aliso Viejo, Ca
Posts: 13
Summergirl1977 HB User
Xanax withdrawl

I've started taking amytriptoline 12.5mg/night and Xanax as need about 18 months ago for an extreme anxiety/depression episode. I started feeling better about 2 months after starting treatment. I slowly started taking the Xanax every night to sleep (started at .25 and got up to 1mg) I felt normal for the first time in my life. I have never slept well even as a child, I would have such intense emotional dreams that I would feel exhausted when I woke up. With Xanax, little to no dreams and I'd wake up refreshed. Now after being at 1mg/night for a couple weeks, all of a sudden it's not working and I'm having anxiety during the day and stomach pains. I think this means I'm in withdrawal even at normal dose. This scares me, I don't want to do damage to myself. I cut back to .75mg for the past couple of days, no sleep, anxiety and stomach pain all day. I never take Xanax during the day. For withdrawal and tapering; should I stick to lowering my night dose or should I take a small amount during the day? Right now the symptoms are endurable (as long as I keep anxiety in check with self talk) I'm seeing my psych today but she doesn't believe tapering is that necessary or coming down quickly is ok. I know she will want to put me on another drug, she's good but her answer is always to just try a new pill. I'm really sad to give up Xanax, it literally saved my life and the past 18 months, I've felt so happy joyful confident, I never felt like that before treatment. Is there anything that gets rid of anxiety without hurting your nerves? Also does anyone know if you can take zofran for nervous stomach pain during withdrawal?

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-06-2017, 01:37 PM   #2
rosebuddy
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: USA
Posts: 924
Blog Entries: 46
rosebuddy HB Userrosebuddy HB Userrosebuddy HB Userrosebuddy HB User
Re: Xanax withdrawl

Look up the Ashton method. You have your physician switch you from short acting xanax to long-acting valium, then you taper off of that. Much easier. Trying to get off of xanax was impossible for me. I would have chest pains, heart palpatations, and it was awful. I went from 80 mg of valium down to 40. I am now going to 30.5. You barely notice the withdrawal, really. Good luck.

 
Reply With Quote
Reply Reply

Tags
anxiety, stomach ache, withdrawal, xanax



Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is On
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!